I was on it for about 6 weeks and the interactions with my blood pressure med were prohibitive....dropped my blood pressure so low I passed out. It probably took a month to have that happen...then off b.p. med and b.p. went thru the roof so no more cymbalta for me. Are there specific side effects you are concerned with? Heads up that med can be a challenge to come off of....lots of recommendations on weaning out there. I would heed them if/when the time comes. Due to b.p. issues I went cold turkey...the migraines were horrid. I was never told anything about withdrawal issues when I started the med so I learned the hard way.
I had some weird head zips and felt tired for a couple of weeks, but it resolved. I did gain weight, but have managed not to gain more. It has worked for me, in combination with Tramadol, to keep my pain levels at 4-5 when life is good. It's better than being in agony everyday. I have other meds and supplements that I take, but these are the biggies.
Like all antidepressants its does take a while, up to six weeks, to get the full benefit. It can drop your blood pressure so if you typically have low blood pressure as I do, it's good to pay attention to it. When I start getting woozy, I know I need to lay down on the floor. Looks silly sometimes, but I stopped being embarrassed about most things long ago!